# SDR AALA20030690

- Difficulty date: June 24, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IAD - FLT 1088 - EN ROUTE BNA-LGA, LOST RIGHT HYDRAULIC PRESSURE IN FLIGHT, USED ALTERNATE GEAR EXTENSION.  LANDED IAD WITHOUT INCIDENT.  SECURED RIGHT WHEEL WELL HYDRAULIC B-NUTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
